Skip to Main content Skip to Navigation
Journal articles

Uncertain dynamical systems in the medium-frequency range

Christian Soize 1, *
* Corresponding author
Abstract : This paper presents a novel probabilistic model of random uncertainties for dynamical system in the medium-frequency (MF) range. This approach combines a nonparametric probabilistic model of random uncertainties for the reduced matrix models in structural dynamics with a reduced matrix model adapted to the MF range. The theory is presented and the random energy matrix relating to a given MF band, its random trace, and its random eigenvalues are studied. A numerical example is presented allowing convergence properties and stability of random responses With respect to the bandwidth to be analyzed.
Complete list of metadata

Cited literature [11 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00686212
Contributor : Christian Soize Connect in order to contact the contributor
Submitted on : Sunday, April 8, 2012 - 5:03:53 PM
Last modification on : Friday, May 7, 2021 - 5:06:04 PM
Long-term archiving on: : Monday, November 26, 2012 - 1:07:26 PM

File

publi-2003-JEM-129_9_1017-1027...
Files produced by the author(s)

Identifiers

Collections

Citation

Christian Soize. Uncertain dynamical systems in the medium-frequency range. Journal of Engineering Mechanics - ASCE, American Society of Civil Engineers, 2003, 129 (9), pp.1017-1027. ⟨10.1061/(ASCE)0733-9399(2003)129:9(1017)⟩. ⟨hal-00686212⟩

Share

Metrics

Record views

393

Files downloads

299